# SDR USAA001568

- Difficulty date: September 26, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Z-Angle
- Condition: Corrosion
- Location: Bs 277-360
- Part time: 42,447 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Z-ANGLE CORRODED, STATION 277 TO 360, LBL 58.  INSTALLED NEW Z-ANGLE PER SRM 51-10-02.  CORROSION LEVEL 1.  (M)
